Zoladex injection symptons

Hi everyone

I have been on the zoladex injection for nearly a year. I have stage 3 endo. Doing my second op at the end of the summer then to come off it.

for some reason my hair has started to fall out...blood tests came back normal. It might not be related but is it possible? It started to fall out about 3weeks ago. I wake up with it on my pillow...run my hands through it and therea clumps coming out and it falls out through the day.

has anyone had this? If so what can i do anout it as i am 25 and losing my hair..i dont dare to colour it and it really needs doing. I am not feeling very attractive atm that is for sure!

thanks

jess.

4 Replies

oldestnewest
  • Hi Jess it could well be due to the Zoladex. Are you on hrt with it?

  • I've had this issue on Prostap but because my symptoms improve so dramatically on Prostap I put up with the hair loss - having said that it's not significant enough to noticeable to other people in my case, just to me when I notice more loss than usual X

  • Please stop sending me emails

  • Hi Ciderjohn

    I'm not sure what you are referring to by emails but this is a forum specifically for women with endometriosis (and adenomyosis). You might need to check you are in the correct group

You may also like...